A 24-year-old female asked:
I had my tubal ligation over 9 months ago. each month after i stop bleeding a couple days to a week goes by and i start spotting. is this normal?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 15 years experience
Possible related: Tubal ligation usually does not affect the regularity of your period. Having bleeding in between your normal periods is called intermenstrual bleeding. If the blood flow to your ovaries was compromised during your tubal ligation, which is actually uncommon, this could make intermenstrual bleeding occur. More than likely it is by chance that your periods are now different.
3k viewsReviewed >2 years ago
Last updated May 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.